# SDR UALA2011060302715

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,171 hours, 10,300 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pump Connector
- Component: Pump
- Component part number: 32687929
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADP INOPERATIVE.  ADP REPLACED, NO HELP.  INOP IN AUTO AND ON POSITION. REVIEWED HIS, ACPED TS PER WDM.  RPLED K684 & K443 AND ACPED SYS RESET AT S572.  FOUND CHAFED WIRED AT PUMP CONNECTOR, RPRED WIRE AND WRAPPED HARNESS TO ISOLATE FROM PIPING, SYSTEM CHECKED OK.
